Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Continuous knee pain after a fall causing disturbed sleep, diagnosed with aligned knee cap. No relief with pain killers. How can I get rid of this?

I fell in Mach and in may i seen a knee doc. and he said i might need surgey due to my knee cap ant in line but he dont do surey, I take hydros 500mg tramidal100mg and ibprofine800mg for the pain but not all at once. It isnt helping at all and i have been to the ER due to the pain and they dont give me anything for the pain. I can t sleep cuz of the pain. It s like no one believes me that i am in pain cuz when i am, i try not to cry so lol to hind my crying. I live in Sioux City iowa I just want a good night sleep and to be in less pain. How ????
Asked On : Mon, 28 May 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
as the pain is coming repeatedly it is better if u get that surgery done as your knee doc has adviced. if u want a good sleep take Tab Restyl 0.25 mg in night. this is for sleep but not for pain
Answered: Wed, 30 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor